MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC THORACIC PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC THORACIC PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734403
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site had multiple damaged instruments.The probe had a twisted tip.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The screwdriver was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The tip of the returned driver shows some wear but was not bent or twisted.The driver remains fully functional.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
THORACIC PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9335086
Report Number1723170-2019-05648
Device Sequence Number19394142
Product Code OLO
UDI-Device Identifier00763000053802
UDI-Public00763000053802
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734403
Device Catalogue Number9734403
Device Lot Number190617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1